Effective Fronts of Polytope Shapes

Wenjia Jing Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, P. R. China Hung V. Tran Dept. of Mathematics, University of Wisconsin, Madison, WI 53706, U.S.A. Yifeng Yu Dept. of Mathematics, University of California, Irvine, CA 92697, U.S.A.

Analysis of PDEs Dynamical Systems mathscidoc:2206.03016

Minimax Theory and its Applications, 5, (2), 347-360, 2020.9
We study the periodic homogenization of first order front propagations. Based on PDE methods, we provide a simple proof that, for n ≥ 3, the class of centrally symmetric polytopes with rational coordinates and nonempty interior is admissible as effective fronts, which was also established by I. Babenko and F. Balacheff [Sur la forme de la boule unit\'e de la norme stable unidimensionnelle, Manuscripta Math. 119 (2006) 347--358] and M. Jotz [Hedlund metrics and the stable norm, Diff. Geometry Appl. 27 (2009) 543--550] in the form of stable norms as an extension of G. A. Hedlund's classical result [Geodesics on a two-dimensional Riemannian manifold with periodic coefficients, Ann. Math. 33 (1932) 719--739]. Besides, we obtain the optimal convergence rate of the homogenization problem for this class.
No keywords uploaded!
[ Download ] [ 2022-06-26 17:08:38 uploaded by jingwj ] [ 1193 downloads ] [ 0 comments ]
  title={Effective Fronts of Polytope Shapes},
  author={Wenjia Jing, Hung V. Tran, and Yifeng Yu},
  booktitle={Minimax Theory and its Applications},
Wenjia Jing, Hung V. Tran, and Yifeng Yu. Effective Fronts of Polytope Shapes. 2020. Vol. 5. In Minimax Theory and its Applications. pp.347-360. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220626170838733305470.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved